MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 5 {} LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 5 {} LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71420168
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An approximation as only the year and month have been reported.
 
Event or Problem Description
It was reported that patient underwent a revision surgery with exchange of left tibial base plate and articulary insert due to loosening of the baseplate.Per report the tibial base tray was found to be loose with no cement on the underside of the tibial base tray.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
GNS II CMT TIB SIZE 5 {} LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6581034
Report Number1020279-2017-00358
Device Sequence Number1278697
Product Code JWH
UDI-Device Identifier03596010206275
UDI-Public03596010206275
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2023
Device Catalogue Number71420168
Device Lot Number13JT34514
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer04/24/2017
Initial Report FDA Received Date05/22/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HI FLEX INSERT SZ 5/6, PART&LOT# UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR